Health & Household > Health Care > Over-the-Counter Medication > Pain Relievers > Non-Aspirin > Ibuprofen
Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 2x160 Liquid Filled Capsules
Product ID: B07FYM5DZ4
Condition: New
Available in other options.
Sold Out
Product Description
Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 2x160 Liquid Filled Capsules
- Two bottles of 160 each, Advil Liqui-Gels minis Pain Reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief
- Ibuprofen Liqui-Gels in a 33 percent smaller capsule, and new packaging will feature 20 percent less plastic to keep nearly 500,000 pounds of plastic out of landfills
- Headache medicine, back pain medicine and joint or minor arthritis pain reliever that are faster and stronger on tough pain than Tylenol Rapid Release Gels
- Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels
- Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older
Advil Liqui-Gels minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels minis are 33% smaller, making them easier to swallow without compromising their effectiveness. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor arthritis, and pains associated with the common cold Advil Liqui-Gels minis delivers fast, powerful pain relief for your tough pain in an easier to swallow size. If you're looking for fast acting pain relief, in an easy to swallow size, add Advil Liqui-Gels minis to your Amazon shopping cart today. The medicine in Advil is the number one doctor-recommended treatment for effective pain relief and the #1-selling pain reliever among over-the-counter medications. Whether you have muscle aches, headaches, back pain, or a fever, the smaller, easier-to-take Liqui-Gels minis will deliver long-lasting pain relief. Get a head start on quick and effective pain relief by adding Advil Liqui-Gels minis to your Amazon shopping cart. Dosing: For those 12 years of age and older, taking one liquid filled capsule every four to six hours is recommended while symptoms persist. If your pain or fever does not respond to one capsule, two may be used. Do not exceed six Advil Liqui-Gels minis capsules in 24 hours unless directed to by a doctor. For dosage recommendations for those under 12, ask a doctor. Ingredients: The active ingredient in Advil Liqui-Gels minis include 200 milligrams of solubilized ibuprofen (an NSAID). The inactive Ingredients include FD&C green no. 3, gelatin, medium-chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, and sorbitol sorbitan solution. This product is sold in 20 count, 80 count, 160 count & 200 count packaging.
Satisfaction Guarantee
If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK's control. Please contact GSK Consumer Healthcare directly for more information.
Technical Specifications
Country
USA
Brand
Advil
Manufacturer
Haleon US Services Inc.
Binding
Health and Beauty
ItemPartNumber
F00573176995
Model
305731769951
ReleaseDate
2024-09-04T00:00:01Z
Size
320 Liquid Gels Mini
UnitCount
2
UPCs
305731769951
EANs
0305731769951







